# SDR FDEA201605091514

- Difficulty date: May 9, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 182N16085
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPANNAGE, LEFT SIDE, LOWER INNER HORIZONTAL STABILIZER PIVOT STRAP FOUND CORROSION LT LOWER INNER HORIZONTAL STABILIZER CORRODED PIVOT STRAP.  REMOVED AND NEW PIVOT STRAP FABRICATED IAW DWG NR:182N1608, SHT 1, REV A AND INSTALLED IAW DWG NR 182N1601 SHT, REV C.  REPAIR CLASSIFIED AS MAJOR.
